# SDR COEA2020050408901

- Difficulty date: March 30, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 33,897 hours, 36,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53871389212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 212701 NR 200046 HEAVY CHECK COE/MINOR REPAIR: STRINGER 11R HAS LEVEL 2 CORROSION BETWEEN FRAMES 42-43. CORRECTIVE ACTION: REPLACED STRINGER WITH OEM PART.
